메뉴 건너뛰기




Volumn 42, Issue 5, 1989, Pages 577-685

Optimal approximations by piecewise smooth functions and associated variational problems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 84990602490     PISSN: 00103640     EISSN: 10970312     Source Type: Journal    
DOI: 10.1002/cpa.3160420503     Document Type: Article
Times cited : (4637)

References (14)
  • 4
    • 84990553972 scopus 로고
    • Using Weak Continuity Constraints, Report CSR‐186–85, Dept. of Comp. Sci., Edinburgh University
    • (1985)
    • Blake, A.1    Zisserman, A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.